Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 463, NWS Atlanta, GA

December 28, 2005Jefferson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 28, 2005, 5:29 PM EST for Jefferson County, Georgia. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2005, 5:29 PM EST (22:29 UTC)
Expired
Dec 28, 2005, 5:45 PM EST
In force
16 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Jefferson County, GA

The radar

The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 5:30 PM ESTHAIL 1.75Louisville, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 3:51 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1627 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 282229
SVRFFC
GAC163-282245-
/O.NEW.KFFC.SV.W.0463.051228T2229Z-051228T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EST WED DEC 28 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 545 PM EST

* AT 527 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR LOUISVILLE...AND
  MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3304 8243 3287 8236 3298 8197 3317 8205

$$

TDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 2:32 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Dec 28, 2:32 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EST WED DEC 28 2005

.SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)
CURRENT CONVECTION AHEAD OF THE COLD FRONT WHICH IS MOVING ACROSS
CENTRAL AL. THIS IS EXPECTED TO BE INTO NORTHWEST GA BY 8 PM AND
OUT OF THE CWA BY 12Z THU. ALL PRECIP WILL REMAIN ALONG AND AHEAD
OF THE FRONT. GFS DID NOT GET INTO OUR SYSTEM IN TIME FOR THIS
FORECAST PACKAGE...HOWEVER ETA APPEARS TO BE DOING A PRETTY GOOD
JOB. NEXT SYSTEM WILL MOVE INTO THE CWA FRIDAY NIGHT AND SATURDAY.
ETA IS WEAKER AND DRIER THAN THE PREVIOUS RUN OF THE GFS ALTHOUGH
THE MET DATA SUGGEST OTHERWISE. WILL KEEP HIGH CHANCE POPS FOR
FRIDAY NIGHT. AS FOR TEMPS...MUCH COOLER THURSDAY WITH A STRONG
NORTHWEST FLOW...THEN A DECENT REBOUND ON FRIDAY AHEAD OF THE NEXT SYSTEM.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
PREVIOUS RUN OF THE GFS CONTINUES WITH ONE SYSTEM AFTER ANOTHER
COMING ONSHORE ON THE PACIFIC COAST AND MOVING RAPIDLY ACROSS THE
U.S. THIS WILL ALSO KEEP GEORGIAS SOURCE OF AIR MARITIME AND NOT
POLAR WHICH MEANS VERY MILD TEMPS FOR THIS TIME OF YEAR THROUGH
DAY 7. IT ALSO MEANS EACH SYSTEM WILL HAVE THE POTENTIAL TO
PRODUCE THUNDERSTORMS. FIRST SYSTEM WILL MOVE ACROSS THE CWA
SATURDAY AND INTO SATURDAY EVENING. THIS APPEARS TO BE RATHER WEAK
WITH THE SURFACE LOW IN THE NORTHERN MISSISSIPPI VALLEY AND H5 LOW
ALSO IN THE NORTHERN MISSISSIPPI VALLEY. THE NEXT SYSTEM AFFECTS
US LATE SUNDAY AND INTO MONDAY. THIS APPEARS TO BE RATHER STRONG
WITH THE SURFACE AND H5 LOW IN THE MID MISSISSIPPI VALLEY. THIS
SYSTEM ALSO DRAWS SOME ATLANTIC MOISTURE OVER GEORGIA AT THE ONSET
SUNDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         41  51  34  59 /  20   5   5   5
ATHENS          42  53  32  59 /  70   5   5   5
GAINESVILLE     41  51  33  57 /  40   5   5   5
ROME            42  55  30  61 /  20   5   5   5
COLUMBUS        44  58  35  63 /  20   0   5   5
MACON           44  56  31  61 /  60   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Dec 28, 4:10 PM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EST WED DEC 28 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
410 PM EST WED DEC 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED TORNADOES POSSIBLE THIS AFTERNOON AND EARLY EVENING
PARTS OF NORTH AND CENTRAL GEORGIA...
...TORNADO WATCH FOR MUCH OF NORTH AND CENTRAL GEORGIA UNTIL 10 PM...

.SYNOPSIS...
A COLD FRONT WILL PUSH THROUGH NORTHWEST GEORGIA THIS EVENING...AND
THROUGH CENTRAL GEORGIA AROUND MIDNIGHT. SOUTHERLY WINDS WILL BRING
INCREASING MOISTURE ACROSS NORTH AND CENTRAL GEORGIA TODAY.

.PRIMARY HAZARD...
THE PRIMARY HAZARDS WILL BE TORNADOES...LARGE HAIL...DAMAGING
WINDS...AND CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
MOISTURE WILL CONTINUE TO INCREASE ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON. THIS WILL HELP TO DESTABILIZE THE AIR OVER
GEORGIA. LIFTED INDEX VALUES SHOULD RANGE FROM MINUS 2 TO MINUS
4 THIS AFTERNOON WITH CAPES AROUND 1000. THE MOST FAVORED AREA FOR
THUNDERSTORM DEVELOPMENT SHOULD BE ALONG AND SOUTH OF A LINE FROM
CEDARTOWN...TO ATHENS. SOME OF THESE STORMS COULD CONTAIN LARGE HAIL
AND DAMAGING WINDS. ALONG AND SOUTH OF A LINE FROM LAGRANGE...TO
FORSYTH...TO WARRENTON HELICITY VALUES WILL BE SUFFICIENT TO PRODUCE
ISOLATED TORNADOES IN THE STRONGER STORMS. A TORNADO WATCH IS IN
EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA UNTIL 10 PM.

.SPOTTER ACTIVATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED UNTIL 10 PM SOUTH OF A LINE FROM
CEDARTOWN...TO ATHENS...TO WASHINGTON.

.DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS
WEATHER IS EXPECTED.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Local storm report, Dec 28, 4:05 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             COLBERT                 34.04N 83.21W
12/28/2005  0.88 INCH        MADISON            GA   PUBLIC

            NICKEL HAIL COVERING THE GROUND.

0155 PM     HAIL             TAZEWELL                32.38N 84.44W
12/28/2005  1.00 INCH        MARION             GA   PUBLIC

            ONE INCH HAIL COVERING THE GROUND.

0240 PM     HAIL             NE FORT VALLEY          32.55N 83.89W
12/28/2005  1.00 INCH        PEACH              GA   PARK/FOREST SRVC

            GEORGIA FORESTRY COMMISSION REPORTED QUARTER SIZE HAIL A
            QUARTER MILE NE OF FORT VALLEY.

0305 PM     HAIL             WARNER ROBINS           32.61N 83.63W
12/28/2005  0.75 INCH        HOUSTON            GA   PUBLIC

            PUBLIC REPORTED DIME SIZE HAIL.

0311 PM     HAIL             5 S AMERICUS            32.00N 84.23W
12/28/2005  1.00 INCH        SUMTER             GA   LAW ENFORCEMENT

            SUMTER COUNTY 911 REPORTED QUARTER SIZE HAIL ON HIGHWAY
            19...5 TO 10 MILES SOUTH OF AMERICUS.

0312 PM     HAIL             CENTERVILLE             32.63N 83.68W
12/28/2005  1.00 INCH        HOUSTON            GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL IN CENTERVILLE.

0326 PM     HAIL             5 N AMERICUS            32.14N 84.23W
12/28/2005  4.25 INCH        SUMTER             GA   LAW ENFORCEMENT

            SOFTBALL SIZED HAIL REPORTED 5 MILES NORTH OF AMERICUS ON
            HIGHWAY 19.

0332 PM     HAIL             AMERICUS                32.07N 84.23W
12/28/2005  1.75 INCH        SUMTER             GA   PUBLIC

            PUBLIC REPORTED GOLFBALL SIZE HAIL AT AMERICUS.

0335 PM     HAIL             DALTON                  34.77N 84.98W
12/28/2005  1.00 INCH        WHITFIELD          GA   EMERGENCY MNGR

            EMA RECEIVED REPORT FROM SPOTTER OF QUARTER AND DIME SIZE
            HAIL AT 101 FOREST HILL ROAD, DALTON.

0359 PM     TORNADO          N PINEVIEW              32.11N 83.50W
12/28/2005                   WILCOX             GA   PUBLIC

            EMA REPORTED TORNADO ON THE GROUND.

&&

LEG
Local storm report, Dec 28, 4:22 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EST WED DEC 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TORNADO          3 N PINEVIEW            32.15N 83.50W
12/28/2005                   PULASKI            GA   PUBLIC

            EMA REPORTED TORNADO ON THE GROUND.

&&

LEG
Special weather statement, Dec 28, 5:15 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EST WED DEC 28 2005

GAZ059-060-282245-

515 PM EST WED DEC 28 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN PUTNAM AND JASPER
COUNTIES UNTIL 545 PM EST...

AT 510 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STANFORDVILLE...MOVING NORTHEAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM AND JASPER COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING
OF WATER ON ROADWAYS.
Special weather statement, Dec 28, 5:19 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 PM EST WED DEC 28 2005

GAZ002>007-011-012-019-020-030-282315-
519 PM EST WED DEC 28 2005

...SIGNIFICANT WEATHER ALERT FOR POSSIBLE PEA-SIZE HAIL IN
POLK...BARTOW...FLOYD...CHATTOOGA...GORDON...GILMER...FANNIN...WALKER
...WHITFIELD...CATOOSA AND MURRAY COUNTIES UNTIL 615 PM EST...

AT 517 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS FROM CEDARTOWN TO TILTON TO COHUTTA NEAR THE
TENNESSEE BORDER. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL UP
TO ONE QUARTER OF AN INCH IN DIAMETER. THESE STORMS WILL MOVE EAST
ACROSS PARTS OF NORTH GEORGIA THROUGH 700 PM.
Special weather statement, Dec 28, 5:22 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EST WED DEC 28 2005

GAZ070-071-282245-

522 PM EST WED DEC 28 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND HEAVY RAIN IN
MONROE AND LAMAR COUNTIES UNTIL 545 PM EST...

AT 520 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARNESVILLE...MOVING NORTHEAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MONROE AND LAMAR COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING
OF WATER ON ROADWAYS.
Special weather statement, Dec 28, 5:26 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EST WED DEC 28 2005

GAZ069-079-282300-

526 PM EST WED DEC 28 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND HEAVY RAIN IN
TALBOT AND UPSON COUNTIES UNTIL 600 PM EST...

AT 523 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM PLEASANT HILL TO ROLAND. THESE
THUNDERSTORMS WERE MOVING NORTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
TALBOT AND UPSON COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 1:25 PM ESTSevere Thunderstorm WarningFFCMadison20 min
Dec 28, 1:29 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion31 min
Dec 28, 1:42 PM ESTTornado WarningFFCMarion18 min
Dec 28, 1:53 PM ESTTornado WarningFFCTaylor37 min
Dec 28, 2:01 PM ESTTornado WarningFFCChattahoochee, Stewart29 min
Dec 28, 2:17 PM ESTTornado WarningFFCCrawford, Macon, Peach28 min
Dec 28, 2:28 PM ESTTornado WarningFFCChattahoochee, Marion, Stewart32 min
Dec 28, 2:45 PM ESTTornado WarningFFCHouston, Peach, Twiggs30 min
Dec 28, 2:49 PM ESTSevere Thunderstorm WarningFFCSumter, Webster26 min
Dec 28, 2:59 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly46 min
Dec 28, 3:00 PM ESTSevere Thunderstorm WarningFFCBleckley, Pulaski30 min
Dec 28, 3:03 PM ESTSevere Thunderstorm WarningFFCMacon, Schley27 min
Dec 28, 3:12 PM ESTSevere Thunderstorm WarningFFCBleckley, Laurens33 min
Dec 28, 3:14 PM ESTTornado WarningFFCSumter31 min
Dec 28, 3:16 PM ESTTornado WarningFFCDooly, Pulaski29 min
Dec 28, 3:21 PM ESTSevere Thunderstorm WarningFFCHouston, Peach, Twiggs, Wilkinson24 min
Dec 28, 3:26 PM ESTSevere Thunderstorm WarningFFCJones, Monroe34 min
Dec 28, 3:33 PM ESTSevere Thunderstorm WarningFFCMacon, Schley, Sumter27 min
Dec 28, 3:40 PM ESTSevere Thunderstorm WarningFFCHouston, Twiggs, Wilkinson50 min
Dec 28, 3:42 PM ESTTornado WarningFFCBleckley, Dodge, Pulaski33 min
Dec 28, 3:44 PM ESTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington46 min
Dec 28, 3:48 PM ESTSevere Thunderstorm WarningFFCJasper, Morgan, Newton27 min
Dec 28, 3:53 PM ESTSevere Thunderstorm WarningFFCJones, Monroe37 min
Dec 28, 4:00 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox30 min
Dec 28, 4:10 PM ESTTornado WarningFFCDodge, Laurens, Pulaski35 min
Dec 28, 4:11 PM ESTTornado WarningFFCJohnson, Laurens34 min
Dec 28, 4:14 PM ESTSevere Thunderstorm WarningFFCTroup31 min
Dec 28, 4:21 PM ESTSevere Thunderstorm WarningFFCStewart24 min
Dec 28, 4:26 PM ESTSevere Thunderstorm WarningFFCBleckley, Pulaski34 min
Dec 28, 4:27 PM ESTSevere Thunderstorm WarningFFCWilcox33 min
Dec 28, 4:28 PM ESTSevere Thunderstorm WarningFFCTalbot32 min
Dec 28, 4:29 PM ESTSevere Thunderstorm WarningFFCWashington, Wilkinson31 min
Dec 28, 4:31 PM ESTTornado WarningFFCJefferson, Johnson29 min
Dec 28, 4:38 PM ESTTornado WarningFFCLaurens37 min
Dec 28, 4:40 PM ESTSevere Thunderstorm WarningFFCUpson35 min
Dec 28, 4:41 PM ESTTornado WarningFFCDodge, Pulaski, Wilcox34 min
Dec 28, 4:45 PM ESTSevere Thunderstorm WarningFFCMeriwether, Troup45 min
Dec 28, 4:57 PM ESTSevere Thunderstorm WarningFFCJefferson, Washington33 min
Dec 28, 5:11 PM ESTSevere Thunderstorm WarningFFCEmanuel, Treutlen34 min
Dec 28, 5:13 PM ESTTornado WarningFFCDodge, Laurens47 min
Dec 28, 5:45 PM ESTSevere Thunderstorm WarningFFCEmanuel30 min
Dec 28, 5:53 PM ESTTornado WarningFFCTreutlen23 min
Dec 28, 5:59 PM ESTSevere Thunderstorm WarningFFCJones31 min
Dec 28, 6:19 PM ESTSevere Thunderstorm WarningFFCEmanuel26 min
Dec 28, 6:26 PM ESTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson34 min
Dec 28, 6:34 PM ESTSevere Thunderstorm WarningFFCFannin28 min
Dec 28, 6:44 PM ESTSevere Thunderstorm WarningFFCTaylor31 min
Dec 28, 6:57 PM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington48 min
Dec 28, 6:57 PM ESTSevere Thunderstorm WarningFFCPickens51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.